MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads

MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads
Catalog Number 318-02-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter complete facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they spoke with them.Arctic sun device s/n (b)(6) gave a low flow alarm and therapy stopped.They have since resumed therapy.Currently flow rate was 0.8lpm, inlet pressure (ip) was -7.0psi, circulation pump command (cpc) was 34%.Pump hours 1013.5, system hours 2919.8.They have a note that says to call if the flow was below 1.2lpm.They were asking will low flow affect the patient's esophageal temperature reading.Asked nurse to feel for any kinks or pad tubing compression.Nurse stated they already checked and there were none.Stated they had low flow with other patients recently.Confirmed the low flow rate will not alter the patient's esophageal probe temperature reading.Suggested keeping an eye on the flow rate.If it drops further replace pad.Lot ngkw0105.Asked to save the pad if they swap it out.

Brand Name
Arctic Sun® Temperature Management System, ArcticGel¿ Pads
Common Device Name
Arctic Gel Pads
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24649202
Report Number1018233-2026-01896
Device Sequence Number13235421
Product Code DWJ
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number318-02-02
Device Lot NumberNGKW0105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown